Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 133, Number 3

All articles in this issue are freely accessible.

Secant varieties of Grassmann varieties
M. V. Catalisano, A. V. Geramita and A. Gimigliano.
Proc. Amer. Math. Soc. 133 (2005), 633-642
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2113908
On the evaluation of Salié sums
Árpád Tóth.
Proc. Amer. Math. Soc. 133 (2005), 643-645
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2113909
Full signature invariants for $L_{0}(F(t))$
Stefan Friedl.
Proc. Amer. Math. Soc. 133 (2005), 647-653
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2113910
Associated primes of local cohomology modules
Kamran Divaani-Aazar and Amir Mafi.
Proc. Amer. Math. Soc. 133 (2005), 655-660
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2113911
Codes over $\mathbf{GF\pmb(4\pmb)}$ and $\mathbf{F}_{2} ×\mathbf{F}_{2}$ and Hermitian lattices over imaginary quadratic fields
Kok Seng Chua.
Proc. Amer. Math. Soc. 133 (2005), 661-670
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2113912
Hall subgroups of $M$-groups need not be $M$-groups
Hiroshi Fukushima.
Proc. Amer. Math. Soc. 133 (2005), 671-675
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2113913
Equivalence of the Nash conjecture for primitive and sandwiched singularities
Jesús Fernández-Sánchez.
Proc. Amer. Math. Soc. 133 (2005), 677-679
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2113914
Simplicity of noncommutative Dedekind domains
K. R. Goodearl and J. T. Stafford.
Proc. Amer. Math. Soc. 133 (2005), 681-686
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2113915
On tensor products of $k$-very ample line bundles
Yukitoshi Hinohara, Kazuyoshi Takahashi and Hiroyuki Terakawa.
Proc. Amer. Math. Soc. 133 (2005), 687-692
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2113916
A note on localizations of perfect groups
Bernard Badzioch and Mark Feshbach.
Proc. Amer. Math. Soc. 133 (2005), 693-697
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2113917
Quantum Bruhat graph and Schubert polynomials
Alexander Postnikov.
Proc. Amer. Math. Soc. 133 (2005), 699-709
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2113918
$M$-matrices satisfy Newton’s inequalities
Olga Holtz.
Proc. Amer. Math. Soc. 133 (2005), 711-717
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2113919
Bloch space in the unit ball of $\mathbb{C}^{n}$
Guangbin Ren and Caifeng Tu.
Proc. Amer. Math. Soc. 133 (2005), 719-726
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2113920
Perturbed smooth Lipschitz extensions of uniformly continuous functions on Banach spaces
Daniel Azagra, Robb Fry and Alejandro Montesinos.
Proc. Amer. Math. Soc. 133 (2005), 727-734
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2113921
A general rearrangement inequality
Cristina Draghici.
Proc. Amer. Math. Soc. 133 (2005), 735-743
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2113922
Semilinear elliptic equations and fixed points
Cleon S. Barroso.
Proc. Amer. Math. Soc. 133 (2005), 745-749
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2113923
Exact number of limit cycles for a family of rigid systems
A. Gasull and J. Torregrosa.
Proc. Amer. Math. Soc. 133 (2005), 751-758
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2113924
Non-normal derivation and orthogonality
Salah Mecheri.
Proc. Amer. Math. Soc. 133 (2005), 759-762
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2113925
The Fefferman-Stein type inequality for the Kakeya maximal operator in Wolff’s range
Hitoshi Tanaka.
Proc. Amer. Math. Soc. 133 (2005), 763-772
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2113926
Examples concerning heredity problems of WCG Banach spaces
Spiros A. Argyros and Sophocles Mercourakis.
Proc. Amer. Math. Soc. 133 (2005), 773-785
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2113927
Multiplicity results for a class of superlinear elliptic problems
David G. Costa and Zhi-Qiang Wang.
Proc. Amer. Math. Soc. 133 (2005), 787-794
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2113928
Lineability and spaceability of sets of functions on $\mathbb{R}$
Richard Aron, V. I. Gurariy and J. B. Seoane.
Proc. Amer. Math. Soc. 133 (2005), 795-803
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2113929
Une remarque sur la symétrie asymptotique de la fonction de Green
Hamid-Reza Fanaï.
Proc. Amer. Math. Soc. 133 (2005), 805-807
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2113930
Planar Wulff shape is unique equilibrium
Frank Morgan.
Proc. Amer. Math. Soc. 133 (2005), 809-813
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2113931
Frames, modular functions for shift-invariant subspaces and FMRA wavelet frames
Qing Gu and Deguang Han.
Proc. Amer. Math. Soc. 133 (2005), 815-825
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2113932
A character of the gradient estimate for diffusion semigroups
Feng-Yu Wang.
Proc. Amer. Math. Soc. 133 (2005), 827-834
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2113933
Transitive families of projections in factors of type $II_{1}$
Jon P. Bannon.
Proc. Amer. Math. Soc. 133 (2005), 835-840
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2113934
Components of level sets of uniform co-Lipschitz functions on the plane
Olga Maleva.
Proc. Amer. Math. Soc. 133 (2005), 841-850
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2113935
Approximation of solutions of nonlinear equations of Hammerstein type in Hilbert space
C. E. Chidume and H. Zegeye.
Proc. Amer. Math. Soc. 133 (2005), 851-858
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2113936
There exist no gaps between Gevrey differentiable and nowhere Gevrey differentiable
Soon-Yeong Chung and Jaeyoung Chung.
Proc. Amer. Math. Soc. 133 (2005), 859-863
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2113937
Exponential decay of correlations for surface semi-flows without finite Markov partitions
Viviane Baladi and Brigitte Vallée.
Proc. Amer. Math. Soc. 133 (2005), 865-874
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2113938
A spectral characterization of the $H(r)$-torus by the first stability eigenvalue
Luis J. Alías, Abdênago Barros and Aldir Brasil Jr..
Proc. Amer. Math. Soc. 133 (2005), 875-884
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2113939
Topologically knotted Lagrangians in simply connected four-manifolds
Dave Auckly.
Proc. Amer. Math. Soc. 133 (2005), 885-889
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2113940
$𝛿$-function of an operator: A white noise approach
Caishi Wang, Zhiyuan Huang and Xiangjun Wang.
Proc. Amer. Math. Soc. 133 (2005), 891-898
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2113941
New properties of Mrowka’s space $𝜈𝜇_{0}$
John Kulesza.
Proc. Amer. Math. Soc. 133 (2005), 899-904
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2113942
$F_{𝜎}$–additive families and the invariance of Borel classes
Jirí Spurny.
Proc. Amer. Math. Soc. 133 (2005), 905-915
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2113943
Local homeomorphisms via ultrafilter convergence
Maria Manuel Clementino, Dirk Hofmann and George Janelidze.
Proc. Amer. Math. Soc. 133 (2005), 917-922
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2113944
Closed sets which are not $CS^{∞}$-critical
Cornel Pintea.
Proc. Amer. Math. Soc. 133 (2005), 923-930
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2113945
Bordism groups of special generic mappings
Rustam Sadykov.
Proc. Amer. Math. Soc. 133 (2005), 931-936
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2113946
Countably compact groups from a selective ultrafilter
S. Garcia-Ferreira, A. H. Tomita and S. Watson.
Proc. Amer. Math. Soc. 133 (2005), 937-943
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2113947